Alert archive / New York / Frost Advisories in 2015

Frost Advisory 2, NWS Albany, NY

May 14, 2015Bennington County, Windham County, Vermont; 7 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this frost advisory at May 14, 2015, 3:31 AM EDT for Bennington County, Windham County, Vermont; 7 counties in New York; Berkshire County, Massachusetts. It took effect at May 15, 2015, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 14, 2015, 3:31 AM EDT (07:31 UTC)
In effect from
May 15, 2015, 2:00 AM EDT
Expired
May 15, 2015, 8:00 AM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Fulton County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 53 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WWUS71 KALY 140731
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
331 AM EDT THU MAY 14 2015

NYZ058-063-141200-
/O.CON.KALY.FZ.W.0001.000000T0000Z-150514T1200Z/
WESTERN GREENE-WESTERN ULSTER-
INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA
331 AM EDT THU MAY 14 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...WESTERN ULSTER AND WESTERN GREENE COUNTIES.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...THROUGH 8 AM THIS MORNING.

* IMPACTS...WIDESPREAD FROST WILL RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MAZ001-025-NYZ039>041-043-054-061-083-084-VTZ013>015-141545-
/O.NEW.KALY.FR.Y.0002.150515T0600Z-150515T1200Z/
/O.CON.KALY.FR.Y.0001.000000T0000Z-150514T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...HOOSICK FALLS...CHATHAM...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
331 AM EDT THU MAY 14 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY.

* LOCATIONS...CENTRAL AND EASTERN MOHAWK VALLEY...LAKE GEORGE
  SARATOGA REGION...NORTHERN AND CENTRAL TACONICS...SOUTHERN
  VERMONT...AND THE BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 8 AM THIS MORNING...THEN 2 AM TO 8 AM FRIDAY.

* IMPACTS...AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ038-047-048-051-141200-
/O.CON.KALY.FR.Y.0001.000000T0000Z-150514T1200Z/
SOUTHERN HERKIMER-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...ALTAMONT
331 AM EDT THU MAY 14 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...WESTERN MOHAWK VALLEY...SCHOHARIE VALLEY AND THE
  HELDERBERGS.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 8 AM THIS MORNING.

* IMPACTS...AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
523 
WWUS71 KALY 141154
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
754 AM EDT THU MAY 14 2015



NYZ058-063-141300-
/O.EXP.KALY.FZ.W.0001.000000T0000Z-150514T1200Z/
WESTERN GREENE-WESTERN ULSTER-
INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA
754 AM EDT THU MAY 14 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

TEMPERATURES CONTINUE TO CLIMB THIS MORNING UNDER ABUNDANT
SUNSHINE. 

$$

MAZ001-025-NYZ039>041-043-054-061-083-084-VTZ013>015-142000-
/O.EXP.KALY.FR.Y.0001.000000T0000Z-150514T1200Z/
/O.CON.KALY.FR.Y.0002.150515T0600Z-150515T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...HOOSICK FALLS...CHATHAM...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
754 AM EDT THU MAY 14 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* LOCATIONS...CENTRAL AND EASTERN MOHAWK VALLEY...LAKE GEORGE 
  SARATOGA REGION...NORTHERN AND CENTRAL TACONICS...SOUTHERN 
  VERMONT...AND THE BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...2 AM TO 8 AM FRIDAY.

* IMPACTS...AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ038-047-048-051-141300-
/O.EXP.KALY.FR.Y.0001.000000T0000Z-150514T1200Z/
SOUTHERN HERKIMER-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...ALTAMONT
754 AM EDT THU MAY 14 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

TEMPERATURES CONTINUE TO CLIMB THIS MORNING UNDER ABUNDANT
SUNSHINE. 

$$
114 
WWUS71 KALY 141926
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT THU MAY 14 2015


MAZ001-025-NYZ039>041-043-054-061-083-084-VTZ013>015-151200-
/O.CON.KALY.FR.Y.0002.150515T0600Z-150515T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...HOOSICK FALLS...CHATHAM...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
326 PM EDT THU MAY 14 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* LOCATIONS...CENTRAL AND EASTERN MOHAWK VALLEY...LAKE GEORGE 
  SARATOGA REGION...NORTHERN AND CENTRAL TACONICS...SOUTHERN 
  VERMONT...AND THE BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...2 AM TO 8 AM FRIDAY.

* IMPACTS...AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
868 
WWUS71 KALY 150541
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
141 AM EDT FRI MAY 15 2015


MAZ001-025-NYZ039>041-043-054-061-083-084-VTZ013>015-151200-
/O.CON.KALY.FR.Y.0002.150515T0600Z-150515T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...HOOSICK FALLS...CHATHAM...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
141 AM EDT FRI MAY 15 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...CENTRAL AND EASTERN MOHAWK VALLEY...LAKE GEORGE 
  SARATOGA REGION...NORTHERN AND CENTRAL TACONICS...SOUTHERN 
  VERMONT...AND THE BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 8 AM.

* IMPACTS...AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER 
  VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
669 
WWUS71 KALY 151158
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
758 AM EDT FRI MAY 15 2015



MAZ001-025-NYZ039>041-043-054-061-083-084-VTZ013>015-151300-
/O.EXP.KALY.FR.Y.0002.000000T0000Z-150515T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...
WHITEHALL...GRANVILLE...HOOSICK FALLS...CHATHAM...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
758 AM EDT FRI MAY 15 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO CLIMB WELL ABOVE FREEZING THIS
MORNING. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 14, 1:51 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 14, 1:51 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
151 AM EDT THU MAY 14 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION PROVIDING A COLD NIGHT
WITH SOME FROST IN OUTLYING AREAS. LOTS OF SUNSHINE THURSDAY WILL
BOOST TEMPERATURES TO NEAR NORMAL LEVELS. THE HIGH PRESSURE AREA
WILL MOVE OFFSHORE BY LATE FRIDAY...ALLOWING A WARM FRONT TO BRING
CLOUDS AND THE POSSIBILITY OF SHOWERS TO THE REGION FRIDAY NIGHT
INTO AT LEAST THE FIRST HALF OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FREEZE WARNINGS WILL CONTINUE FOR THE SOUTHERN CATSKILLS...WHILE
FROST ADVISORIES FOR THE NORTHERN CATSKILLS...MOHAWK VALLEY...UPPER
HUDSON VALLEY...SOUTHERN VERMONT AND THE BERKSHIRES FROM 200 AM TO
800 AM.

AS OF 113 AM EDT...CLEAR SKIES ACROSS THE REGION AND WIND SPEEDS
HAVE GENERALLY DECREASED TO LESS THAN 10 MPH. NO CHANGES PLANNED
TO THE FROST/FREEZE HEADLINES. HAVE ONLY MADE A FEW CHANGES TO THE
HOURLY TEMP GRIDS IN ORDER TO REFLECT CURRENT CONDITIONS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
THE FROST AND FREEZE HEADLINES WILL EXPIRE BY 800 AM. HIGH PRESSURE
WILL BUILD DIRECTLY INTO THE REGION BY DAY/S END PROVIDING LOTS OF
SUNSHINE. THIS SUNSHINE WILL HELP BOOST TEMPERATURES BACK UP TO NEAR
NORMAL MID MAY LEVELS. AFTER THE CHILLY START...LOOK FOR HIGHS TO
REACH BACK INTO MAINLY THE 60S...EXCEPT AROUND 70 TO THE SOUTH OF
ALBANY.

THE WIND WILL BE NORTH OR NORTHWESTERLY 5-15 MPH SO LIGHTER THAN
TODAY.

ANOTHER CHILLY NIGHT IS IN STORE FOR THURSDAY NIGHT...BUT NOT QUITE
AS CHILLY AS TONIGHT. STILL...WE MIGHT HAVE TO ISSUE A FEW
ADDITIONAL FROST OR FREEZE ADVISORIES...MAINLY OUTLYING AREAS.  THE
SKY WILL BE MAINLY CLEAR...THE WIND LIGHT OR CALM. LOOK FOR LOWS
GENERALLY BACK DOWN INTO THE 30S...WITH SOME UPPER 20S ACROSS THE
ADIRONDACKS.

FRIDAY...HIGH PRESSURE WILL BE OFFSHORE...ALLOWING A SOUTHERLY FLOW
TO COMMENCE. CLOUDS WILL BE ON THE INCREASE DURING THE AFTERNOON.
THE INCREASE CLOUDS WILL SOMEWHAT NEGATE ANY WARM AIR ADVECTION.
THIS WILL YIELD TO HIGHS SLIGHTLY HIGHER THAN THURSDAY...MID 60S
NORTHWEST TO THE MID 70S WELL SOUTH OF ALBANY.

FRIDAY NIGHT...A WARM FRONT WILL COME CLOSE ENOUGH TO PRODUCE
ISENTROPIC LIFT AND THE POSSIBILITY OF SHOWERS OR PERHAPS A PERIOD
OF STEADY RAIN. IT WILL BE MILDER THAN PREVIOUS NIGHTS...LOWS
GENERALLY IN THE 50S...EXCEPT MID TO UPPER 40S WELL NORTH OF THE
CAPITAL REGION.

SATURDAY...THIS FRONT WILL LIKELY STALL TO THE SOUTH OF THE CAPITAL
REGION. IF THAT IS THE CASE...AREAS IN OUR SOUTHERN REGIONS STAND
THE BEST CHANCE A LITTLE AFTERNOON SUNSHINE AND HIGHS IN THE UPPER
70S. FURTHER NORTH...MORE CLOUDS AND SHOWERS ARE EXPECTED...SO
TEMPERATURES WILL BE HELD DOWN A LITTLE...IN THE MID OR UPPER 60S
NORTH OF THE CAPITAL REGION...LOWER TO MID 70S IN AND AROUND THE
CAPITAL REGION.

THERE COULD BE MARGINAL INSTABILITY...EVEN SOME ALOFT...SO WE HAVE
INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS FOR SATURDAY. THE BEST
CHANCE OF THESE SHOULD BE IN OUR SOUTHERN ZONES BUT AGAIN FROM THIS
VANTAGE POINT...THE THREAT LOOKS LOW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SOMEWHAT UNSETTLED CONDITIONS ARE EXPECTED FOR THE START OF THE LONG
TERM PERIOD...AS AN UPPER LEVEL IMPULSE PASSES OFF THE NEW ENGLAND
COAST. A FRONTAL SYSTEM MAY LINGER NEARBY...WHICH COULD BRING SOME
SHOWERS TO THE REGION SAT NT. THIS FRONT MAY WEAKEN OVER THE REGION
SUNDAY...WHILE ANOTHER BOUNDARY POSSIBLY APPROACHES FROM THE EAST
LATER IN THE DAY OR AT NIGHT. AT THE SAME TIME...UPPER LEVEL HEIGHTS
WILL BE RISING ACROSS THE REGION. SO...SHOULD ANY BREAKS OF SUNSHINE
DEVELOP SUNDAY...TEMPS COULD BE QUITE WARM. AT THIS TIME...AFTER
INDICATING CHC POPS FOR SHOWERS SAT NT...HAVE LOWERED POPS INTO THE
SLIGHT CHANCE RANGE FOR SUNDAY...ALTHOUGH HAVE KEPT LOW CHC POPS
ACROSS THE EASTERN CATSKILLS AND MID HUDSON VALLEY REGION. MIN TEMPS
SHOULD BE MAINLY IN THE 50S FOR SAT NT/SUN AM...THEN REACH INTO THE
UPPER 70S TO LOWER 80S IN VALLEYS...AND 70-75 ACROSS HIGHER
ELEVATIONS SUN.

AS THE UPPER LEVEL RIDGE SHARPENS ACROSS THE REGION...THE
AFOREMENTIONED FRONT TO OUR EAST MAY CONTINUE MOVING WEST. SOME
DRIER AIR MAY REACH EASTERN AREAS LATE SUN NT OR MON...WHILE THE
FRONTAL SYSTEM MAY LURK NEARBY ACROSS WESTERN AREAS...OR CENTRAL
NYS. SO...WILL KEEP LOW CHC POPS FOR WESTERN AREAS...AND SLIGHT CHC
FOR EASTERN AREAS FOR SUN NT-MON...ALTHOUGH IT MAY VERY WELL REMAIN
DRY FOR AREAS NEAR AND EAST OF THE HUDSON RIVER MUCH OF MONDAY.
TEMPS SHOULD FALL INTO THE 50S MOST AREAS SUN NT/MON AM...AND CLIMB
INTO THE 70S FOR MOST AREAS MON.

FOR MON NT-WED...A COLD FRONT MAY SWEEP ACROSS THE REGION FROM THE
WEST...ESP IN THE TUE-TUE NT TIME FRAME. WILL KEEP CHC
POPS...HIGHEST FOR TUE...WHEN THE CONSENSUS OF LONG TERM MODELS
SUGGEST THE BEST CHANCE OF FRONTAL PASSAGE. FOLLOWING THIS
FRONT...MUCH COOLER AIR MAY SPREAD INTO THE REGION BY WED AND
BEYOND. FOR TEMPS...EXPECT MAX TEMPS TO REACH THE LOWER/MID 70S IN
VALLEYS TUE...AND 65-70 ACROSS HIGHER ELEVATIONS...WHILE COOLING TO
THE 50S/LOWER 60S ACROSS HIGHER TERRAIN...AND 65-70 IN VALLEYS FOR
WED. OVERNIGHT MIN TEMPS SHOULD FALL INTO THE 50S TO LOWER 60S MON
NT/TUE AM...THEN COOL INTO THE 40S TO LOWER 50S FOR TUE NT/WED AM.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
RIDGING WILL CONTINUE TO BUILD IN AT THE SURFACE AND ALOFT THROUGH THE
TAF PERIOD...06Z/FRIDAY. EXCEPT FOR A FEW DIURNAL CUMULUS CLOUDS
TO DEVELOP ACROSS MAINLY THE HIGHER TERRAIN TODAY...OTHERWSIE CLEAR
SKIES ARE EXPECTED. SOME THIN CIRRUS WILL BEGIN TO STREAM THIS EVENING.

LIGHT AND VARIABLE TO CALM WINDS OVERNIGHT INTO THE MORNING HOURS.
A LIGHT NORTHWESTERLY WIND WILL DEVELOP BY AFTERNOON AT LESS THAN
10 KNOTS. THE EXCEPTION WILL BE AT KGFL WHERE A LIGHT NORTHEAST-
EAST FLOW IS EXPECTED. WINDS WILL DIMINISH IN THE EVENING.

OUTLOOK...
FRI: NO OPERATIONAL IMPACT. NO SIG WX.
FRI NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SAT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
SAT NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUN-MON: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
LOW RELATIVE HUMIDITIES IN THE 15-25 PERCENT AND HIGH HAINES
INDEX FOR THURSDAY AFTERNOON...

TONIGHT THE WIND WILL BECOME LIGHT AND WE EXPECT A PARTIAL
RECOVERY WITH RH VALUES IN THE 75-90 PERCENT RANGE. THERE WILL BE
DEW AND FROST FORMATION TONIGHT. THE FROST FORMATION WILL BE
CONFINED TO HIGHER TERRAIN AREAS.

ON THURSDAY...AS HIGH PRESSURE BUILDS IN...THERE WILL LOTS OF
SUNSHINE AND VERY LOW RH VALUES DURING THE AFTERNOON...DROPPING TO
AS LOW AS 15 TO 25 PERCENT. FORTUNATELY...THE WIND WILL BE LIGHTER
THAN TODAY...NORTH OR NORTHWEST IN THE 5-15 MPH RANGE WITH A FEW
GUSTS UP TO 20 MPH POSSIBLE.

ANOTHER PARTIAL RECOVERY TOMORROW WITH RH VALUES INCREASING TO 75-90
PERCENT AS THE WIND BECOMES LIGHT OR CALM.

MORE SUNSHINE FRIDAY...ALTHOUGH HIGH CLOUDS WILL INCREASE DURING THE
AFTERNOON...AS WELL AS A SOUTHERLY BREEZE IN THE 10-15 MPH RANGE.
RELATIVE HUMIDITIES WILL BE LOW...BUT NOT QUITE AS LOW AS
THURSDAY...CLOSER TO 30 PERCENT.

THE NEXT CHANCE OF A WETTING RAIN LOOKS TO BE FRIDAY NIGHT INTO
SATURDAY.

&&

.HYDROLOGY...
DRY WEATHER IS EXPECTED TONIGHT THROUGH MOST OF
FRIDAY. THERE COULD BE A LIGHT SHOWER BY DAY/S END WELL WEST OF THE
HUDSON VALLEY. MUCH BETTER CHANCES FOR SHOWERS FRIDAY NIGHT INTO
SATURDAY...AND PERHAPS A FEW MORE SUNDAY AND AGAIN MONDAY.

THE SHOWERS THROUGH SATURDAY MIGHT PRODUCE UP TO A QUARTER INCH OF
RAINFALL...BUT AT THIS POINT...THIS RAINFALL LOOKS TO HAVE LITTLE OR
NO IMPACT OUR WATERWAYS IN OUR HYDROLOGY SERVICE AREA.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ038>041-043-
     047-048-051-054-061-083-084.
     FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR NYZ058-063.
MA...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR MAZ001-025.
VT...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR VTZ013>015.

&&

SYNOPSIS...HWJIV/GJM
NEAR TERM...HWJIV/GJM/JPV
SHORT TERM...HWJIV
LONG TERM...KL
AVIATION...IAA
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV/JPV
Hazardous weather outlook, May 13, 6:24 PM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
624 PM EDT WED MAY 13 2015

NYZ058-063-141100-
WESTERN GREENE-WESTERN ULSTER-
624 PM EDT WED MAY 13 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN GREENE AND WESTERN
ULSTER COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-NYZ038>041-043-047-048-051-054-061-083-084-VTZ013>015-
141100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
624 PM EDT WED MAY 13 2015

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...
SOUTHERN VERMONT...AND FOR THE NORTHERN CATSKILLS...THE MOHAWK
AND SCHOHARIE VALLEYS...THE TACONICS...THE SARATOGA GLENS FALLS
AREA AND WASHINGTON COUNTY OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-NYZ032-033-042-049-050-052-053-059-060-064>066-082-141100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON-
NORTHERN WARREN-EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
624 PM EDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY AND SOUTHERN AND
WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2015Frost Advisories in Vermont, 2015Frost Advisories in Massachusetts, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.